# SDR DALA1217419226

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 27,089 hours, 18,736 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLIGHT RETURNED TO MSP DUE TO NUMBER 1 ENGINE FIRE INDICATION CREW ACCOMPLISHED QRH PROCEDURES, PULLED FIRE HANDLE AND DISCHARGED FIRE BOTTLE (IFSD).  AIRCRAFT LANDED SAFELY.  MAINTENANCE FOUND BURNT FERRELS ON LOWER CORE FIRE DETECTOR LOOP ASSEMBLY.  REMOVED AND REPLACED DETECTOR LOOPS AND GROMMETS.
